[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] Stop the itching!!

diffee wrote:
> Alright all...suggestions please!  The past few weeks or so my sites are
> killing me!!!  I use the Sils and Humalog.  Like 3 minutes after I put a
> new site in I start burning, I know that is the Humalog (that's been
> ever since I started pumping) but lately it is followed by severe
> itching and the site immediately turns bright red and stays that way
> until I change it?!?!?!  I tried deeper sites and then shallower
> sites...what could it be?!  Any suggestions?!  (It is not the sticky
> stuff either)  Can someone just all of a sudden develop an allergic
> reaction to humalog?!  

I suspect that's the problem. Many allergies come by accumulation, such
as poison ivy, which doesn't cause any problems at all, but once you've
been exposed a certain number of times will always bring an allergic 

Best way to know is to use R or V for a few days and see if it doesn't
affect you that way. Incidentally, are you using pure Humalog or a mix
with either R or V?

Ted Quick
email @ redacted
Insulin Pumpers website http://www.insulin-pumpers.org/
for mail subscription assistance, contact: HELP@insulin-pumpers.org